Alert archive / Georgia / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 238, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 21, 2018, 3:04 AM EDT for 7 counties in Georgia. It was in force for 41 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 21, 2018, 3:04 AM EDT (07:04 UTC)
- Expired
- Jul 21, 2018, 3:45 AM EDT
- In force
- 41 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Dawson County, GA, Fannin County, GA, Gilmer County, GA, Hall County, GA, Lumpkin County, GA, Pickens County, GA, Union County, GA
The radar
The Atlanta radar (KFFC), 144 km from the middle of the area, began a volume at 07:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 21, 3:33 AM EDT | TSTM WND DMG | Amicalola Falls State P, GA | MULTIPLE TREES WERE REPORTED DOWN SOUTHEAST OF AMICALOLA FALLS STATE PARK. |
| Jul 21, 3:55 AM EDT | TSTM WND DMG | 1 Wnw Auraria, GA | TWO LARGE TREES WERE REPORTED DOWN ON AURARIA ROAD AND TWO LARGE TREES WERE REPORTED DOWN ON CASTLEBERRY BRIDGE ROAD. |
| Jul 21, 3:55 AM EDT | TSTM WND DMG | 2 N Dougherty, GA | MULTIPLE TREES WERE REPORTED DOWN NORTHEAST OF NEW BETHEL CHURCH ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 21, 3:00 AM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 7.1 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 116 J/kg
- Mixed-layer CIN
- -123 J/kg
- Mixed-layer LCL
- 1353 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- -25 m²/s²
- 0-3 km storm-relative helicity
- 16 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.8
The text
As transmitted.
009
WUUS52 KFFC 210704
SVRFFC
GAC085-111-123-139-187-227-291-210745-
/O.NEW.KFFC.SV.W.0238.180721T0704Z-180721T0745Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
304 AM EDT SAT JUL 21 2018
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Lumpkin County in north central Georgia...
Central Gilmer County in north central Georgia...
Dawson County in north central Georgia...
Northwestern Hall County in north central Georgia...
Eastern Pickens County in north central Georgia...
Southwestern Union County in north central Georgia...
Southeastern Fannin County in north central Georgia...
* Until 345 AM EDT.
* At 303 AM EDT, severe thunderstorms were located along a line
extending from 4 miles north of Ellijay to near Pisgah to near
Dial, moving southeast at 40 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Locations impacted include...
Dahlonega, Jasper, Dawsonville, Ellijay, East Ellijay, Suches,
Dougherty, Amicalola Falls State Park, Sequoyah Lake, Juno, Fausett
Lake, Len Foote Hike Inn, Murrayville, Cartecay, Pisgah, Cherry
Log, Tate, Stover Creek Shelter, Gaddistown and McKee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3477 8403 3460 8386 3455 8386 3452 8383
3452 8384 3451 8384 3450 8381 3448 8379
3443 8384 3437 8395 3436 8419 3442 8444
3478 8456 3479 8438 3487 8421
TIME...MOT...LOC 0703Z 311DEG 36KT 3480 8420 3474 8431 3474 8449
HAIL...1.00IN
WIND...70MPH
$$1 follow-up statement
945
WWUS52 KFFC 210728
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
328 AM EDT SAT JUL 21 2018
GAC139-210736-
/O.CAN.KFFC.SV.W.0238.000000T0000Z-180721T0745Z/
Hall GA-
328 AM EDT SAT JUL 21 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN HALL COUNTY IS
CANCELLED...
The storms which prompted the warning have slowed down and will not
reach northern Hall County by 345 AM EDT. Therefore, the warning has
been cancelled. These storms will likely affect Hall County around
400 AM and could be severe at that time. Stay tuned for possible
warnings.
A Severe Thunderstorm Watch remains in effect until 1000 AM EDT for
north central Georgia.
LAT...LON 3477 8403 3461 8388 3457 8388 3446 8399
3441 8421 3444 8438 3461 8441 3470 8430
3477 8419
TIME...MOT...LOC 0726Z 314DEG 31KT 3469 8414 3462 8420 3459 8435
$$
GAC085-111-123-187-227-291-210745-
/O.CON.KFFC.SV.W.0238.000000T0000Z-180721T0745Z/
Lumpkin GA-Gilmer GA-Dawson GA-Pickens GA-Union GA-Fannin GA-
328 AM EDT SAT JUL 21 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM EDT
FOR LUMPKIN...SOUTHEASTERN GILMER...NORTHWESTERN DAWSON...
NORTHEASTERN PICKENS...SOUTHWESTERN UNION AND SOUTHEASTERN FANNIN
COUNTIES...
At 326 AM EDT, severe thunderstorms were located along a line
extending from Hawk Mountain Shelter to Black Gap Shelter to near
Cartecay, moving southeast at 35 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Dahlonega, Dawsonville, Suches, Amicalola Falls State Park, Sequoyah
Lake, Margret, Camp Merrill, Juno, Fausett Lake, Springer Mountain
Shelter, Len Foote Hike Inn, Cartecay, Black Gap Shelter, Lake
Tamarack, Auraria, Stover Creek Shelter, Hawk Mountain Shelter,
Porter Springs, Nimblewill and Roy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3477 8403 3461 8388 3457 8388 3446 8399
3441 8421 3444 8438 3461 8441 3470 8430
3477 8419
TIME...MOT...LOC 0726Z 314DEG 31KT 3469 8414 3462 8420 3459 8435
HAIL...1.50IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 1:53 AM EDT, 1 hour 11 minutes earlier.
Area forecast discussion, Jul 21, 1:53 AM EDT, 1 hour 11 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 153 AM EDT Sat Jul 21 2018 .PREV DISCUSSION... /issued 823 PM EDT Fri Jul 20 2018/ UPDATE... Tornado Watch is now in effect for far northwest Georgia. Starting to see strong development for the storms moving from Kentucky into Tennessee. Even with the loss of daytime heating, these storms are moving into a more favorable environment for storm development, and short term models continue to indicate robust convection moving into northwest Georgia around/after 10 PM. At this time, the shear environment over Georgia is not as pronounced, but a few tornadoes are possible, particularly as these storms will generally be supercellular in nature. Modeled DCAPE over the region is high, and expect damaging winds to be the primary concern, along with potentially large hail. Although storms are expected to weaken as they move farther into the state, it may be necessary to expand the watch southward. 31 PREV DISCUSSION... /Issued 749 PM EDT Fri Jul 20 2018/ PREV DISCUSSION... /Issued 320 PM EDT Fri Jul 20 2018/ SHORT TERM /Tonight through Saturday Night/... At the surface, there is high pressure building in from the NE with a departing low riding a residual boundary along the Carolina coast. This has led to some subsidence across the area limiting precipitation activity across much of the region today. We are seeing slightly better coverage of showers and isolated thunderstorms across our far southern tier with better deep layer moisture and instability. Expect this activity to wane this evening. The main challenge with this forecast will be in regards to a potential storm system moving into north GA this evening/overnight. A somewhat rare pattern is setting up as an upper level low drops south toward the mid-atlantic over the next couple of days. This will result in mid/upper level NW flow with shortwave activity rounding the trough. Given this, there may be a series of complexes coming out of the north through the weekend. The first potential complex may quickly move through this evening. Given that the atmosphere is not exceptionally unstable, the potency of this system looks fairly weak by the time it arrives toward the metro around 02-04Z. I think the far NW tier of the CWA may see a bit more strength with this system as it moves south at or around sunset. Elevated instability and shear might be enough to overcome some stable air at the surface. It should be noted that some guidance is hardly showing any activity at all, while others show showers/thunderstorms through late tonight. So the model solutions are all over the place. Either way though, current feeling is that this complex should diminish as it moves south and the overall impacts should be fairly limited in coverage. Whatever impacts there are will be in the form of damaging wind gusts, small hail, heavy rain and frequent lighting. Once this complex moves through, at least whatever is left of it as it crosses the region, we should have a brief reprieve in precipitation activity...likely through tomorrow morning. Thunderstorm development tomorrow afternoon does look a bit more widespread with better instability, deep layer moisture and upper level support. It should be noted however that the overall activity may be tempered a bit if we have better cloud coverage/precipitation activity lingering into the morning hours. So we will will have to keep an eye on the trends. There is a slight risk for severe thunderstorms with the main impacts being damaging wind gusts, hail, heavy rain and frequent lightning. The aforementioned shower/thunderstorm activity may even linger into the evening/overnight with shortwave activity crossing the region. A lot of questions remain with this forecast package, but the them is the same...it will be an unsettled pattern through the short term. 26 LONG TERM /Sunday through Friday/... For much of the extended period, the forecast area will be under the influence of upper level troughing associated with an upper level cutoff low currently located over the Great Lakes region. As the period begins on Sunday the cutoff low will be moving southeastward into the Ohio Valley and will then drop southward towards the southeastern CONUS, with the center of the low positioning over Georgia by Monday evening. Model guidance is beginning to come into agreement that a dry slot could limit precipitation chances somewhat in central Georgia on Sunday. After that, deep moist convergence will take hold over the area on Monday and Tuesday. Early next week, the low will slowly deteriorate as it meanders around the area before opening up and getting absorbed into the northern westerlies. There is still disagreement on the positioning of the low. However, a belt of warm and moist southwesterly flow and isentropic lift on the eastern side of the low is nonetheless expected to set up over the area during the early parts of the week. Numerous showers and thunderstorms are expected during the afternoon and evening each day from Monday until there is a change in the overall pattern. As such, maintained likely PoPs for each afternoon and evening through Thursday. Model guidance becomes more divergent by the end of the period, with the GFS solution indicating dry air building into the area Friday and the ECMWF solution maintaining moist conditions and widespread precipitation. Due to these inconsistencies, I have ended the likely PoPs after Thursday. High temperatures are forecast to be a few degrees below normal throughout the extended period, with afternoon highs ranging from the mid 80s in north Georgia to the low 90s further south. Low temperatures are forecast to be near normal with morning lows in the upper 60s to low 70s. King && .AVIATION... 06Z UPDATE... Much of this forecast will depend upon evolution of a series of storm systems to affect the area over the next 36 hours. The first of these is moving through NE GA currently with a second moving in from Kentucky. Have inserted a TEMPO for ATL area sites but recent indications are first system may miss to the east. Timing is very difficulty with these systems but have inserted a separate Prob30 for late afternoon for possible re-development of storms. Wind calm currently over ATL but should shift to west with time this morning and remain there for the remainder of this TAF cycle. //ATL CONFIDENCE...06Z UPDATE... Medium on TSRA chances and timing. High on remaining elements. Deese && .PRELIMINARY POINT TEMPS/POPS... Athens 88 70 88 69 / 60 50 40 40 Atlanta 90 72 88 71 / 70 50 40 40 Blairsville 81 63 80 63 / 50 50 60 40 Cartersville 89 69 87 68 / 60 50 40 30 Columbus 93 74 92 73 / 60 50 30 30 Gainesville 88 70 86 68 / 60 50 40 30 Macon 90 73 91 71 / 60 50 50 40 Rome 90 70 88 68 / 60 50 50 40 Peachtree City 90 70 89 70 / 70 50 40 40 Vidalia 91 75 91 73 / 50 50 50 50 && .FFC WATCHES/WARNINGS/ADVISORIES... Tornado Watch until 4 AM EDT early this morning for the following zones: Catoosa...Dade...Murray...Walker...Whitfield. && SHORT TERM...Deese LONG TERM....BDL AVIATION...Deese
Hazardous weather outlook, Jul 20, 12:50 PM EDT, 14 hours 14 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Peachtree City GA 1250 PM EDT Fri Jul 20 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-211000- Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns- Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow- Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb- North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes- Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton- Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton- Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup- Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington- Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs- Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley- Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster- Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler- Montgomery-Toombs- 1250 PM EDT Fri Jul 20 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This afternoon and Tonight... Isolated thunderstorms are possible this afternoon but a greater risk for storms is expected later this evening, mainly across northwest Georgia. Some of the storms could be strong to severe, with damaging winds the primary threat, mainly along and west of a Columbus to Atlanta to Gainesville line. Additional storm hazards will be small hail, locally heavy rain and frequent cloud to ground lightning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Scattered to numerous thunderstorms will affect much of north and central Georgia Saturday into Saturday night. Again, some storms could be severe with damaging winds, frequent lightning and heavy rain. Large hail could also be possible, especially during the afternoon and early evening hours. The threat for thunderstorms will exist Sunday through Thursday, but the severe potential appears low at this time. Regardless, locally heavy rain, frequent lightning and brief gusty winds will all be possible with any showers and storms. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested at this time, but spotters are encouraged to submit storm/damage reports through the web by going to www.weather.gov/atlanta.
In the hours before
Special weather statement, Jul 21, 2:07 AM EDT, 57 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
207 AM EDT SAT JUL 21 2018
GAZ006-008-210645-
Union GA-Fannin GA-
207 AM EDT SAT JUL 21 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN UNION AND
NORTHEASTERN FANNIN COUNTIES UNTIL 245 AM EDT...
At 207 AM EDT...a line of strong thunderstorms was along a line
extending from near Marble to near Nottely Dam to near Culberson...
and moving southeast at 20 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Nottely Dam, Ivy Log and Culberson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3497 8395 3494 8392 3488 8413 3499 8432
3499 8394
TIME...MOT...LOC 0607Z 299DEG 18KT 3520 8396 3502 8409 3498 8422
WIND...40MPHSpecial weather statement, Jul 21, 2:15 AM EDT, 49 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
215 AM EDT SAT JUL 21 2018
GAZ005-006-210645-
Murray GA-Fannin GA-
215 AM EDT SAT JUL 21 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MURRAY AND
NORTHWESTERN FANNIN COUNTIES UNTIL 245 AM EDT...
At 215 AM EDT...a line of strong thunderstorms was along a line
extending from near Archville to near Parksville to near Gap
Springs...and moving southeast at 30 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
cloud to ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Tennga, Jones Mill, Cisco, Higdon, Colwell, Cohutta Wilderness,
Epworth and Copperhill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3499 8428 3490 8437 3488 8468 3499 8478
TIME...MOT...LOC 0615Z 308DEG 24KT 3519 8445 3506 8464 3504 8481
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Jul 21, 2:39 AM EDT, 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
239 AM EDT SAT JUL 21 2018
GAZ008-009-015-016-210715-
Union GA-Towns GA-White GA-Lumpkin GA-
239 AM EDT SAT JUL 21 2018
...SIGNIFICANT WEATHER ADVISORY FOR UNION...TOWNS...NORTHWESTERN
WHITE AND NORTHEASTERN LUMPKIN COUNTIES UNTIL 315 AM EDT...
At 238 AM EDT...a line of strong thunderstorms was along a line
extending from Gumlog to Blairsville to Jones Creek...and moving
southeast at 30 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Hiawassee, Blairsville, Young Harris, Whitley Gap Shelter, Blue
Mountain Shelter, Brasstown Bald, Gumlog, Mountain Scene, Woods Hole
Shelter, Low Gap Shelter, Owltown, Vogel State Park, Track Rock,
Macedonia, Blood Mountain Shelter and Alexanders Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3491 8366 3470 8379 3468 8401 3487 8411
3490 8401 3499 8395 3499 8387
TIME...MOT...LOC 0638Z 316DEG 25KT 3497 8391 3487 8397 3486 8409
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 1:20 AM EDT | Severe Thunderstorm Warning | FFC | Fannin | 55 min |
| Jul 21, 2:07 AM EDT | Special Weather Statement | FFC | Union | 38 min |
| Jul 21, 2:32 AM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Murray | 43 min |
| Jul 21, 2:39 AM EDT | Special Weather Statement | FFC | Towns, Union | 36 min |
| Jul 21, 2:50 AM EDT | Severe Thunderstorm Warning | FFC | Lumpkin, Towns, Union, White | 40 min |
| Jul 21, 2:58 AM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Murray, Whitfield | 47 min |
| Jul 21, 3:22 AM EDT | Special Weather Statement | FFC | White | 23 min |
| Jul 21, 3:41 AM EDT | Severe Thunderstorm Warning | FFC | Banks, Dawson, Forsyth, Hall, Lumpkin | 49 min |
| Jul 21, 3:46 AM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Murray | 44 min |
| Jul 21, 4:01 AM EDT | Special Weather Statement | FFC | Murray | 59 min |
| Jul 21, 4:04 AM EDT | Special Weather Statement | FFC | Catoosa, Murray, Whitfield | 26 min |
| Jul 21, 4:27 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Gilmer, Murray, Whitfield | 48 min |
| Jul 21, 4:29 AM EDT | Severe Thunderstorm Warning | FFC | Dawson, Gilmer, Lumpkin, Pickens | 46 min |
| Jul 21, 4:31 AM EDT | Severe Thunderstorm Warning | FFC | Barrow, Hall, Jackson | 44 min |
| Jul 21, 4:33 AM EDT | Special Weather Statement | FFC | Catoosa, Dade | 27 min |
| Jul 21, 4:41 AM EDT | Flash Flood Warning | FFC | Fannin, Gilmer, Murray | 6 hr |
| Jul 21, 4:56 AM EDT | Special Weather Statement | FFC | Dade, Walker | 34 min |
| Jul 21, 5:09 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Gilmer, Gordon, Murray, Pickens | 51 min |
| Jul 21, 5:14 AM EDT | Special Weather Statement | FFC | Hall | 31 min |
| Jul 21, 5:16 AM EDT | Special Weather Statement | FFC | Clarke | 29 min |
| Jul 21, 5:37 AM EDT | Special Weather Statement | FFC | Bartow | 23 min |
| Jul 21, 5:44 AM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Forsyth, Gwinnett, Hall, Pickens | 46 min |
| Jul 21, 5:50 AM EDT | Special Weather Statement | FFC | Bartow, Chattooga, Cherokee, Floyd | 25 min |
| Jul 21, 6:06 AM EDT | Special Weather Statement | FFC | Gwinnett | 24 min |
| Jul 21, 6:10 AM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Cobb, DeKalb, Fulton | 50 min |
| Jul 21, 6:17 AM EDT | Special Weather Statement | FFC | Polk | 28 min |
| Jul 21, 6:19 AM EDT | Special Weather Statement | FFC | Cobb, Paulding | 26 min |
| Jul 21, 6:25 AM EDT | Severe Thunderstorm Warning | FFC | Barrow, Gwinnett, Hall, Jackson, Oconee, Walton | 50 min |
| Jul 21, 6:29 AM EDT | Special Weather Statement | FFC | Jackson | 31 min |
| Jul 21, 6:41 AM EDT | Special Weather Statement | FFC | Douglas, Haralson | 34 min |
| Jul 21, 6:46 AM EDT | Special Weather Statement | FFC | DeKalb, Fulton, Rockdale | 29 min |
| Jul 21, 7:03 AM EDT | Severe Thunderstorm Warning | FFC | Greene, Jasper, Morgan, Newton, Putnam, Walton | 42 min |
| Jul 21, 7:12 AM EDT | Special Weather Statement | FFC | Clayton, Henry, Newton, Rockdale | 33 min |
| Jul 21, 7:14 AM EDT | Special Weather Statement | FFC | Carroll, Douglas, Fayette | 31 min |
| Jul 21, 7:38 AM EDT | Special Weather Statement | FFC | Putnam | 37 min |
| Jul 21, 7:41 AM EDT | Special Weather Statement | FFC | Butts, Jasper, Spalding | 34 min |
| Jul 21, 7:43 AM EDT | Special Weather Statement | FFC | Coweta, Heard | 32 min |
| Jul 21, 8:00 AM EDT | Special Weather Statement | FFC | Baldwin, Jones, Lamar, Monroe | 30 min |
| Jul 21, 8:03 AM EDT | Special Weather Statement | FFC | Meriwether, Pike | 27 min |
| Jul 21, 8:08 AM EDT | Special Weather Statement | FFC | Hancock | 37 min |
| Jul 21, 8:24 AM EDT | Special Weather Statement | FFC | Baldwin, Bibb, Twiggs, Wilkinson | 36 min |
| Jul 21, 8:26 AM EDT | Special Weather Statement | FFC | Harris, Meriwether, Pike, Talbot, Troup, Upson | 34 min |
| Jul 21, 8:33 AM EDT | River Flood Warning | FFC | Gwinnett | 78 min |
| Jul 21, 9:01 AM EDT | Special Weather Statement | FFC | Bleckley | 29 min |
| Jul 21, 9:05 AM EDT | Special Weather Statement | FFC | Crawford, Harris, Talbot, Taylor | 25 min |
| Jul 21, 9:32 AM EDT | Special Weather Statement | FFC | Chattahoochee, Harris, Houston, Macon, Marion, Muscogee and 3 more | 28 min |
| Jul 21, 9:34 AM EDT | Special Weather Statement | FFC | Bleckley, Dodge, Johnson, Laurens, Treutlen | 26 min |
| Jul 21, 9:39 AM EDT | Severe Thunderstorm Warning | FFC | Macon, Schley, Taylor | 51 min |
| Jul 21, 9:59 AM EDT | Special Weather Statement | FFC | Chattahoochee, Dooly, Macon, Marion, Muscogee, Pulaski and 1 more | 31 min |
| Jul 21, 10:00 AM EDT | Special Weather Statement | FFC | Dodge, Montgomery, Wheeler | 30 min |
| Jul 21, 10:08 AM EDT | Severe Thunderstorm Warning | FFC | Dooly, Macon, Sumter | 52 min |
| Jul 21, 10:15 AM EDT | Severe Thunderstorm Warning | FFC | Sumter | 45 min |
| Jul 21, 10:20 AM EDT | Special Weather Statement | FFC | Webster | 25 min |
| Jul 21, 10:23 AM EDT | Special Weather Statement | FFC | Telfair | 37 min |
| Jul 21, 10:37 AM EDT | Special Weather Statement | FFC | Crisp, Wilcox | 53 min |
| Jul 21, 10:48 AM EDT | Special Weather Statement | FFC | Webster | 12 min |
| Jul 21, 5:32 PM EDT | Special Weather Statement | FFC | Carroll, Haralson, Heard | 43 min |
| Jul 21, 5:34 PM EDT | Severe Thunderstorm Warning | FFC | Haralson | 41 min |
| Jul 21, 5:44 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson, Heard | 34 min |
| Jul 21, 5:53 PM EDT | Severe Thunderstorm Warning | FFC | Heard | 52 min |
| Jul 21, 5:57 PM EDT | Special Weather Statement | FFC | Troup | 33 min |
| Jul 21, 6:00 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Fulton | 30 min |
| Jul 21, 6:01 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Whitfield | 29 min |
| Jul 21, 6:03 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Troup | 42 min |
| Jul 21, 6:06 PM EDT | Special Weather Statement | FFC | Floyd | 24 min |
| Jul 21, 6:29 PM EDT | Special Weather Statement | FFC | Heard | 31 min |
| Jul 21, 6:31 PM EDT | Special Weather Statement | FFC | Murray | 29 min |
| Jul 21, 6:34 PM EDT | Special Weather Statement | FFC | Meriwether | 26 min |
| Jul 21, 6:36 PM EDT | Special Weather Statement | FFC | Douglas | 24 min |
| Jul 21, 6:43 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Meriwether, Troup | 32 min |
| Jul 21, 6:45 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fulton | 45 min |
| Jul 21, 7:03 PM EDT | Special Weather Statement | FFC | Murray | 42 min |
| Jul 21, 7:12 PM EDT | Special Weather Statement | FFC | Union | 33 min |
| Jul 21, 7:27 PM EDT | Special Weather Statement | FFC | DeKalb, Rockdale | 33 min |
| Jul 21, 7:29 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Gwinnett, Newton, Rockdale, Walton | 46 min |
| Jul 21, 7:30 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 30 min |
| Jul 21, 7:46 PM EDT | Severe Thunderstorm Warning | FFC | Stewart | 44 min |
| Jul 21, 7:48 PM EDT | Special Weather Statement | FFC | Union | 42 min |
| Jul 21, 7:51 PM EDT | Special Weather Statement | FFC | Gwinnett | 24 min |
| Jul 21, 7:57 PM EDT | Special Weather Statement | FFC | Bartow, Floyd | 33 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.